# SDR EIA2003080

- Difficulty date: April 30, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 59,542 hours, 72,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER N5349, LT ENTRY DOOR JAMB AFT STOP 4, BS 200 CRACKED AT DOOR STOP HOLE.  REMOVED DAMAGE, INSTALLED, FABRICATED DOUBLERS & FILLERS PER SRM 53-05, PGS 546, 551, 552.  REPEAT INSPECTION PER W/C N5343 AT OR BEFORE 28,000 CYCLES.
